American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35H05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Marco Bramanti and Luca Brandolini. $L^p$ estimates for nonvariational hypoelliptic operators with $VMO$ coefficients. Trans. Amer. Math. Soc. 352 (2000) 781-822. MR 1608289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Adalberto P. Bergamasco. Remarks about global analytic hypoellipticity. Trans. Amer. Math. Soc. 351 (1999) 4113-4126. MR 1603878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Paulo D. Cordaro and A. Alexandrou Himonas. Global analytic regularity for sums of squares of vector fields. Trans. Amer. Math. Soc. 350 (1998) 4993-5001. MR 1433115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jürgen Jost and Chao-Jiang Xu. Subelliptic harmonic maps. Trans. Amer. Math. Soc. 350 (1998) 4633-4649. MR 1433120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Antonio Bove and David S. Tartakoff. Propagation of Gevrey Regularity for a Class of Hypoelliptic Equations. Trans. Amer. Math. Soc. 348 (1996) 2533-2575. MR 1340171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Frank Mantlik. Fundamental solutions for hypoelliptic differential operators depending analytically on a parameter . Trans. Amer. Math. Soc. 334 (1992) 245-257. MR 1107027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Johannes A. Petersen. Hypoellipticity on Cauchy-Riemann manifolds . Trans. Amer. Math. Soc. 334 (1992) 615-639. MR 1113696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Alexandrou Himonas. On certain partial differential operators of finite odd type . Trans. Amer. Math. Soc. 324 (1991) 889-900. MR 1055570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dae Hyeon Pahk. Hypoelliptic convolution equations in the space ${\scr K}'\sb e$ . Trans. Amer. Math. Soc. 298 (1986) 485-495. MR 860376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Thomas Taylor. A parametrix for step-two hypoelliptic diffusion equations . Trans. Amer. Math. Soc. 296 (1986) 191-215. MR 837807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kazuo Amano. Stochastic representation and singularities of solutions of second order equations with semidefinite characteristic form . Trans. Amer. Math. Soc. 286 (1984) 295-312. MR 756041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kil Hyun Kwon. Concatenations applied to analytic hypoellipticity of operators with double characteristics . Trans. Amer. Math. Soc. 283 (1984) 753-763. MR 737898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Steven G. Krantz. Lipschitz spaces on stratified groups . Trans. Amer. Math. Soc. 269 (1982) 39-66. MR 637028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. C. Zachmanoglou. Manifolds of nonanalyticity of solutions of certain linear PDEs . Trans. Amer. Math. Soc. 266 (1981) 573-582. MR 617552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Aroldo Kaplan. Fundamental solutions for a class of hypoelliptic PDE generated by composition of quadratic forms . Trans. Amer. Math. Soc. 258 (1980) 147-153. MR 554324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jorge Hounie. Globally hypoelliptic and globally solvable first-order evolution equations . Trans. Amer. Math. Soc. 252 (1979) 233-248. MR 534120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Charles Rockland. Hypoellipticity on the Heisenberg group-representation-theoretic criteria . Trans. Amer. Math. Soc. 240 (1978) 1-52. MR 0486314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mario Tosques. Analytic hypoellipticity of certain second-order evolution equations with double characteristics . Trans. Amer. Math. Soc. 218 (1976) 173-196. MR 0402261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yakar Kannai. Hypoellipticity of certain degenerate elliptic boundary value problems . Trans. Amer. Math. Soc. 217 (1976) 311-328. MR 0407436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Stephen J. Greenfield and Nolan R. Wallach. Remarks on global hypoellipticity . Trans. Amer. Math. Soc. 183 (1973) 153-164. MR 0400313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Michael E. Taylor. Gelfand theory of pseudo differential operators and hypoelliptic operators . Trans. Amer. Math. Soc. 153 (1971) 495-510. MR 0415430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1